# SDR C2XA04IA113

- Difficulty date: August 31, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 4,835 hours, 2,590 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 82321
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT THE FORWARD OVERHEAD EMERGENCY LIGHT AT SEAT 12A WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
